# SDR REXA2022081100615

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 21R IS CORRODED BETWEEN FS 409.00 AND 437.00. LOCATED AND DRILLED NEW STR 21R P/N: SH670-31385-1S BETWEEN FS 409 TO FS 477 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND  INSTALLED NEW STR 21R IAW CRJ-900 SRM 51-42-06-001-001-A01
